# SDR QXEA2009081100607

- Difficulty date: August 7, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8 YR TASK - ON THE RT OUTBOARD SEAT TRACK AT FS 521 TO 539 THERE ARE LITE SCRATCHES AND LITE CORROSION.  BLENDED AREA OF TRACK AND FOUND AREA OF BLEND TO BE OUT OF LIMITS IAW REO 670-53-00-013 WITH .047 INCH OF MATERIAL REMOVED FROM TOP LUGS OF TRACK.  REMOVED SEAT TRACK FROM FS 485 TO 570 IAW CRJ AMM TASK 53-00-49-000-801 ITEM 1-4A (1).  INSTALLED NEW TRACK FROM STOCK IAW CRJ AMM 53-00-49.
